MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC. ENSITE; COMPUTER, DIAGNOSTIC, PROGRAMMABLE

ST. JUDE MEDICAL, INC. ENSITE; COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Model Number 100014514
Medical Device Problem Code Failure of Device to Self-Test (2937)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/25/2023
Type of Reportable Event Malfunction
Event or Problem Description
During prep for an atrial fibrillation procedure with the patient on the table, a self test issue occurred and the procedure was cancelled.While assembling the machine, the amplifier did not start properly and an orange light was displayed.Multiple restarts did not resolve the issue and the procedure was cancelled with no consequences to the patient.The procedure will be rescheduled.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h2, h3 one ensite velocity¿ amplifier was received for evaluation.Visual inspection revealed the front panel ports, chassis, and labels show signs of wear consistent with use over time.Power was applied to the amplifier and the amplifier passed power-on-self-test (post).The amplifier went status ready ¿green¿ and communicated with the test ensite computer.Evaluation of the board status showed all boards status are green indicating passing results.Evaluation of the logs revealed multiple events related to the network adaptor not passing post.This confirmed the reported symptom, however this was unable to be duplicated within investigations.The network adaptor resides upon the micro-processor (pn: (b)(6) board and was consistent with an intermittent post.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.No non-conformances associated with the reported event were identified.Based on the information provided to abbott and the investigation performed, the reported event was not able to be duplicated, and the root cause was consistent with an intermittent micro-processor board.
 
Additional Manufacturer Narrative
**udi related data quality updates only**.

Brand Name
ENSITE
Common Device Name
COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.
one st. jude medical drive
st. paul MN 55117
Manufacturer (Section G)
ST. JUDE MEDICAL, INC.
one st. jude medical drive
st. paul MN 55117
Manufacturer Contact
wendy mccarty
5050 nathan lane north
plymouth, MN 55442
6517565400
MDR Report Key18046444
Report Number2184149-2023-00218
Device Sequence Number8255090
Product Code DQK
UDI-Device Identifier05414734210713
UDI-Public(01)05414734210713(21)19338165(10)8380890
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K201181
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 07/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number100014514
Device Catalogue Number100014514
Device Lot Number8380890
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/25/2023
Supplement Date Received by Manufacturer01/29/2024
06/12/2024
07/09/2024
Initial Report FDA Received Date11/01/2023
Supplement Report FDA Received Date01/29/2024
06/20/2024
07/22/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/27/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown